# SDR SWAA2022020137902

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H HORIZONTAL STAB UPPER SLIDING SEAL IS CRACKED / REMOVED CORNER PLATES AND TIE BAR FROM CRACKED SEAL PLATE AT R/H HORZ STAB UPPER SLIDING SEAL IAW MM 53-31-31-000-801. DRILLED NEW SEAL PLATE IAW MM 53-31-31-400-801 INSTALLED TIE BAR AND CORNER PLATES TO NEW SEAL PLATE IAW MM 53-31-31-400-801
